# SDR CA040709005

- Difficulty date: April 20, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 9,657 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 4065903
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN ON RT WING FOUND TO HAVE HAIR LINE CRACKS AT STA 174.50 AND STA 160.50 ONE RIVET FORWARD OF STRINGER IMMEDIATELY FORWARD OF MAIN SPAR.
